Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




164 Publications

2015 | Journal Article | IST-REx-ID: 1828   OA
A. Akopyan, S. Pirogov, and A. Rybko, “ Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1, pp. 163–167, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1710   OA
A. Akopyan and A. Plakhov, “Minimal resistance of curves under the single impact assumption,” Society for Industrial and Applied Mathematics, vol. 47, no. 4, pp. 2754–2769, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035   OA
H. Edelsbrunner, G. Jablonski, and M. Mrozek, “The persistent homology of a self-map,” Foundations of Computational Mathematics, vol. 15, no. 5, pp. 1213–1244, 2015.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590   OA
O. Aichholzer et al., “Representing directed trees as straight skeletons,” in Graph Drawing and Network Visualization, vol. 9411, Springer, 2015, pp. 335–347.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1583   OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “A simple algorithm for computing positively weighted straight skeletons of monotone polygons,” Information Processing Letters, vol. 115, no. 2, pp. 243–247, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1792
F. Pausinger and A. Svane, “A Koksma-Hlawka inequality for general discrepancy systems,” Journal of Complexity, vol. 31, no. 6, pp. 773–797, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
D. Attali, U. Bauer, O. Devillers, M. Glisse, and A. Lieutier, “Homological reconstruction and simplification in R3,” Computational Geometry: Theory and Applications, vol. 48, no. 8, pp. 606–621, 2015.
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 2044   OA
U. Bauer, M. Kerber, and J. Reininghaus, “Clear and Compress: Computing Persistent Homology in Chunks,” in Topological Methods in Data Analysis and Visualization III, P.-T. Bremer, I. Hotz, V. Pascucci, and R. Peikert, Eds. Springer, 2014, pp. 103–117.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905   OA
H. Edelsbrunner and D. Morozovy, “Persistent homology: Theory and practice,” presented at the ECM: European Congress of Mathematics, Kraków, Poland, 2014, pp. 31–50.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1876   OA
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, and O. Musin, “Functionals on triangulations of delaunay sets,” Moscow Mathematical Journal, vol. 14, no. 3, pp. 491–504, 2014.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed